# SDR JJBA20240404015

- Difficulty date: March 14, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 41-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF3 FLOOR STRUCTURE AREA, PIT CORROSION AROUND NUT PLATE FOUND ON R/H SILL#4 BTW FR 41-48	R/H SILL #4 BTW FR 41-48 REMOVED FOR REPLACEMENT. R/H SILL #4 BTW FR 41-48 REPLACED
